# SDR SWAA2024101646714

- Difficulty date: October 9, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTRIES PACK (M1672; M1673; N1668; M1670; 1675; M1674) FAIL TEST; DO NOT HOLD CHARGE EMERGENCY BATTRIES PACK (M1672 M1673 M1668 M1670 M1675 M1674) FAIL TEST DO NOT HOLD CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTRIES PACK (M1672; M1673; N1668; M1670; 1675; M1674) PER AMM 33-51-06-960-805 STEP 4 (A) TO 4 E(5);[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION ITEM 1;[04] REMOVED AND REPLACED EMERGENCY BATTRIES PACK (M1672; M1673; N1668; M1670; 1675; M1674) PER AMM 33-51-06-960-805. PERFORMED GOOD TEST.;[05] VERIFIED CORRECTIVE ACTION COMPLETE.
